# SDR UPS02439057

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1480 BULKHEAD NR 6 HOLE CORROSION FOUND AT EXTENSION FITTING AROUND BORE STR 33R TO 34R.  RIGHT BS 1480 BULKHEAD NR 6 HOLE AT EXTENSION FITTING REAMED AND BUSHING INSTALLED AS PER SB 747-53A2390.
